# SDR UPS02439586

- Difficulty date: September 13, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1241 RBL 6 FUEL LINE CLOSURE PANEL LOWER CUTOUT FOUND CRACK AFTER ATTACH PANEL REMOVED.     BS 1241 RBL 6 CANTED BULKHEAD WEB FUEL LINE CLOSURE PANEL CUTOUT REPAIR CARRIED OUT AS PER HX RS R-53-48-34908, RA 747-53-20113
